MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. TRACHEAL TUBE, CUFFED, NASAL PREFORMED; TUBE, TRACHEAL (W/WO CONNECTOR)

TELEFLEX MEDICAL SDN. BHD. TRACHEAL TUBE, CUFFED, NASAL PREFORMED; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 111782-000070
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the inflation line was founded broken during the test".No patient involvement.
 
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).The sample was returned to the manufacturer for evaluation.The manufacture reported: "one actual sample was received in an open pouch for further evaluation.Visual inspection was conducted on the received sample and no abnormalities were observed.No dimensional inspection was performed as part of this complaint investigation.The cuff pressure of the actual investigation.The cuff pressure of the actual returned sample was inflated to 25mbar by using calibrated endotest.The observation shows that the cuff was unable to maintain its pressure at 25mbar.Further inspection carried out and it was observed that there is a hole on inflation tube of side arm.The device history record was reviewed and no issue related to complaint was noted.The device was manufactured according to release specification.Based on the investigation, the defect mode on inflation line was found broken matches with complainant report as hole found on the inflation tube.After this process, the tubes with inflated cuffs are hang at slow bertha for 30minutes to check any leak on cuff or other area.Such a noticeable defect (hole at inflation tube) would be easily detected and removed, as it would fail all tests at the manufacturing site.Therefore, the complaint cannot be confirmed as a manufacturing related issue." teleflex will continue to monitor and trend for reports of this nature.

Brand Name
TRACHEAL TUBE, CUFFED, NASAL PREFORMED
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21266165
Report Number8040412-2025-00023
Device Sequence Number17054499
Product Code BTR
UDI-Device Identifier04026704325658
UDI-Public(01)04026704325658(11)240226(17)290131(10)40E24B4787(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number111782-000070
Device Lot Number40E24B4787
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer02/20/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown